DOI 10.11405/nisshoshi.120.764
[A case of ulcerative colitis with mesalazine intolerance complicated with agranulocytosis and septic shock during salazosulfapyridine administration].
Аннотация
A 73-year-old woman developed ulcerative colitis with mesalazine intolerance a year ago. She relapsed 10 months later. Although she was in clinical remission with salazosulfapyridine (SASP) and prednisolone administration, she developed agranulocytosis 53 days following SASP administration. She went into septic shock;however, she recovered with antibiotics, granulocyte colony-stimulating factor, and cardiotonic agents. Drug-induced lymphocyte stimulation test was positive for both mesalazine and SASP. Drug selection should be carefully determined in patients with 5-aminosalicylic acid intolerance.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.